# SDR COMA0260706

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 17,153 hours, 15,715 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5123 APU DOOR INHIBIT CLOSED STATUS MESSAGE.UNINHIBITED DOOR, OPERATIONAL CHECK WAS NORMAL.
